RUS
ENG
Full version
JOURNALS
// Funktsional'nyi Analiz i ego Prilozheniya
// Archive
Funktsional. Anal. i Prilozhen.,
1996
Volume 30,
Issue 3,
Pages
88–90
(Mi faa542)
This article is cited in
5
papers
Brief communications
Theorem on Four Support Vertices of a Polygonal Line
V. D. Sedykh
Moscow State Technological University "Stankin"
UDC:
514.17
Received:
25.12.1995
DOI:
10.4213/faa542
Fulltext:
PDF file (343 kB)
References
Cited by
English version:
Functional Analysis and Its Applications, 1996,
30
:3,
216–218
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025